# SDR DALA2021092205702

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 LOW PRESSURE ON EMERGENCY RESERVOIR AT R2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00322: R2 EMERGENCY POWER RESERVOIR WAS REMOVED AND SERVICEABLE EMERGENCY POWER RESERVOIR WAS INSTALLED PER B757-200 AMM 52-11. (1954473)
